# SDR CALA2019051700776

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-71Q
- Aircraft serial: 29047
- Aircraft time: 62,472 hours, 25,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER LOBE FUSELAGE FRAME AT STA.480 BETWEEN S-8L/S- 9L HAS CRACK AT I/B FASTENER HOLE FOR AC OUTLET EXTRUSION SUPPORT BRACKET (REPAIR PER W/C SEQ#1655 FIG. 3 STEP 9) REPAIRED MAIN CABIN UPPER LOBE FUSELAGE FRAME AT STA 480 BETWEEN S-8L & S-9L IN REF TO EA5310-04716 REV 1 AND EC/RA#5311-02138 REV A SEE FLEETCYCLE N/R#9666845 FOR ALL STEPS ACCOMPLISHED.
